• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
charlie84

Could It Be The Zoloft Withdraw?

3 posts in this topic

Posted · Report post  

Hi all,

I've been cutting down my zoloft dose for a while now and untill about 3/4 days ago i was on 87,5 mg (1/2 of a 100 mg tab+ 1/2 of a 50 mg tab+1/4 of a 50 mg tab).

3 to 4 day ago, following my docs directions i uppes my dose of remeron from 22,5 to 30 and art the same time lowered the zoloft dose to 75 mg ( so i cut back 12,5 mg)

now I've been feeling more depressed and sad and anxious and with out motivation during these 3 to 4 days...

I'm wondering if it could be the zoloft withdraw... is there anyone out there that has had the same experience?

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Charlie

I am not a professional but both decreasing and increasing your meds can create side effects so it could be a mix of decreasing the Zoloft and increasing the Remeron. It should pass, but if you still feel this way in a while, then you should go back to your doc.

Trace

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi Charlie84,

I've read that many people suffer this same type of change when increasing one medication and decreasing another. I'm sure it will take some time for your body to totally rid itself of the Zoloft and become fully functional with the Remeron.

I hope you start to feel better very soon.

Sincerely,

MaddieLouise

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0